Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 274263, 8 pages
http://dx.doi.org/10.1155/2014/274263
Research Article

Numerical Treatment of a Modified MacCormack Scheme in a Nondimensional Form of the Water Quality Models in a Nonuniform Flow Stream

1Department of Mathematics, Faculty of Science, King Mongkut's Institute of Technology Ladkrabang, Bangkok 10520, Thailand
2Centre of Excellence in Mathematics, Commission on Higher Education (CHE), Si Ayutthaya Road, Bangkok 10400, Thailand

Received 1 September 2013; Revised 17 December 2013; Accepted 17 December 2013; Published 23 February 2014

Academic Editor: Luís Godinho

Copyright © 2014 Nopparat Pochai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nopparat Pochai, “Numerical Treatment of a Modified MacCormack Scheme in a Nondimensional Form of the Water Quality Models in a Nonuniform Flow Stream,” Journal of Applied Mathematics, vol. 2014, Article ID 274263, 8 pages, 2014. https://doi.org/10.1155/2014/274263.